Fahlaoui, S. and Boujeddaine, M. and El Kassimi, M. (2016) Fourier Transforms of Dini–Lipschitz Functions on Rank 1 Symmetric Spaces. Mediterranean Journal of Mathematics, 13 (6). pp. 4401-4411.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


In this paper, we prove an analog of Younis’s result Int J Math Math Sci 9(2): 301–312 1986, Theorem 5.2 on the image under the Fourier–Helgason transform of a set of functions satisfying the Dini–Lipschitz functions in Lp(1 < p≤ 2) for functions on noncompact rank 1 Riemannian symmetric spaces. © 2016, Springer International Publishing.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3971

Actions (login required)

View Item View Item